# SDR CALA2024030700650

- Difficulty date: January 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N12003
- Make and model: Boeing 787-10
- Aircraft serial: 40935
- Aircraft time: 20,352 hours, 2,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 411Z2123103
- Condition: Damaged
- Location: Bs 471 S37-39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASH CAUSED BY TOWBARLESS TRACTOR PENETRATED FUSELAGE SKIN AT STATION 471 FROM STR.39L TO 37R. IN ADDITION SRATCHES AT STA. 513 FROM STR. 39R TO 40L FUSELAGE REPAIR WAS PERFORMED BY BOEING. AIRCRAFT RETURNED TO UAL-RE-2400413. FAA 8100-9 DTD. 03/04/2024.  ECRA RII INSPECTIONS RECORDED ON BOEING AGREEMENT UAL-RE-2400413 FRR 1-8
